Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 12 found articles
 
 
  Oscillation criteria for nonlinear neutral functional dynamic equations on time scales
 
 
Title: Oscillation criteria for nonlinear neutral functional dynamic equations on time scales
Author: Kubiaczyk, I.
Saker, S. H.
Sikorska-Nowak, A.
Appeared in: Mathematica Slovaca
Paging: Volume 63 (2013) nr. 2 pages 263-290
Year: 2013
Contents:
Publisher: SP Versita, Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands